# SDR SIMA20121227001

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES DEGRADED MESSAGE ON EICAS, O/B BRAKE NR 1 AT BOTTOM OF GREEN, I/B BRAKE NR 2 TOP OF GREEN, BRAKES ON THE OTHER SIDE BOTH MID RANGE.  MESSAGE CAME ON WHEN WE EXTENDED THE GEAR AND WENT AWAY WHEN WE RETRACTED, CAME BACK WHEN WE EXTENDED THE GEAR A 2ND TIME.  T/S BRAKE DEGRADED MESSAGE PER EMB FIM 32-41-00-810-804-A.  PERFORMED BRAKE FUNCTION CHECK IAW EMB AMM 32-41-00.  NO DISCREPANCIES NOTED.  CONSIDERED TO BE A TRANSITORY CONDITION OF THE BRAKE CONTROL UNIT PER FIM.  A/C OK FOR SERVICE AT THIS TIME.
